Sur la division et la composition dans des classes ultradifférentiables

Volume 136 / 1999

Jacques Chaumat, Studia Mathematica 136 (1999), 49-70 DOI: 10.4064/sm-136-1-49-70

Abstract

We generalize to some classes of ultradifferentiable jets or functions the classical Łojasiewicz Division Theorem and Glaeser Composition Theorem. The proof uses the desingularization results by Hironaka, Bierstone and Milman.

Authors

  • Jacques Chaumat

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image